# SDR 99ZZZX937

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182SX
- Make and model: Cessna R182
- Aircraft serial: R18202025
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 22520733
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SPINNER WOBBLE WAS NOTICED.  THE SPINNER, P/N 2250274-3, WAS REMOVED AND THE FRONT BULKHEAD WAS FOUND BROKEN.  ALSO, FOUND A CRACKED AFT BULKHEAD HALF (P/N 2252073-3) AND ONE ATTACH PLATE (P/N C5046).  THE SPINNER WAS INSTALLED NEW ON 5-14-96 AT 1,330.0 TT.  THE PARTS WERE PAINTED AND INSTALLED.  THE PROPELLER WAS BALANCED REQUIRING MINIMAL WEIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
